# SDR COMA9630122

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 9302631001
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H, L

## Discrepancy

LOST ALL HYDRAULIC FLUID DURING FLIGHT.  LANDING GEAR AND FLAPS LOWERED WITH HAND PUMP.  REPLACED FAILED HYDRAULIC LINE FROM SYSTEM PUMP TO FILTER.
